Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1911. B. Djafari Rouhani,
    On the fixed point property for nonexpansive mappings and semigroups,
    Nonlinear Anal. 30(1997), 389-396  [abstract]    MR 99d:47052
     
    1912. K. Divaani-Aazar and M. Tousi,
    Asymptotic associated and attached prime ideals related to projective modules,
    Comm. Algebra 25(1997), 1129-1142  [abstract]    MR 98a:13004
     
    1913. A. Daneshgar,
    Residuated semigroups and morphological aspects of translation invariant systems,
    Fuzzy Sets and Systems 90(1997), 69-81  [abstract]    MR 98d:94003
     
    1914. A. Daneshgar,
    Thresholding in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 85(1997), 391-395  [abstract]    MR 1428316
     
    1915. F. Azarpanah,
    Intersection of essential ideals in C(X),
    Proc. Amer. Math. Soc. 125(1997), 2149-2154  [abstract]    MR 98b:54025
     
    1916. S. Shahriari, S. Akbari, G. B. Khosrovshahi and Ch. Maysoori,
    On maximum size anti-Pasch sets of triples,
    London Math. Soc. Lecture Note Ser. (1997), 7-14  [abstract]    MR 2000e:51004
     
    1917. A. R. Soltani,
    Reward processes with nonlinear reward functions,
    J. Appl. Probab. 33(1996), 1011-1017  [abstract]    MR 98g:60159
     
    1918. R.Y. Sharp and M. Tousi,
    A characterization of generalized Hughes complexes,
    Math. Proc. Cambridge Philos. Soc. 120(1996), 71-85  [abstract]    MR 96j:13013
     
    1919. M. Shahryari and M.A. Shahabi Shojaei,
    On certain symmetry classes of tensors,
    Pure Math. Appl. Ser. A 7(1996), 323-331  [abstract]    MR 98e:15032
     
    1920. A. Ranjbar-Motlagh,
    The action of groups on hyperbolic spaces,
    Differential Geom. Appl. 6(1996), 169-180  [abstract]    MR 97f:20046
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.